MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD DNA TUBE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD DNA TUBE; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 761165
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: unknown.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported after use the paxgene® blood dna tube had erroneous results.The following information was provided by the initial reporter: "the blood is fractionation, customer inverts 10 time after collection and then lets it sit for 72 hour then inverts the blood 8-10 time before freezing.¿.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: "bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the manufacturing records could not be conducted.H3 other text : see section h.10.

Brand Name
PAXGENE® BLOOD DNA TUBE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
MDR Report Key9837186
Report Number9617032-2020-00249
Device Sequence Number16926758
Product Code PJE
UDI-Device Identifier54053727611654
UDI-Public54053727611654
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number761165
Device Catalogue Number761165
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;